Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Martingale methods for analysing single-server queues
Author: Roughan, M.
Pearce, C.
Citation: Queueing Systems, 2002; 41(3):205-239
Publisher: Kluwer Academic Publishers
Issue Date: 2002
ISSN: 0257-0130
Statement of
M. Roughan and C.E.M. Pearce
Abstract: In this paper we presents a martingale method for analysing queues of M/G/1 type, which have been generalised so that the system passes through a series of phases on which the service behaviour may differ. The analysis uses the process embedded at departures to create a martingale, which makes possible the calculation of the probability generating function of the stationary occupancy distribution. Specific examples are given, for instance, a model of an unreliable queueing system, and an example of a queue-length-threshold overload-control system.
Description: The original publication is available at
RMID: 0020020590
DOI: 10.1023/A:1015851021001
Published version:
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.